# SDR DALA1222690908

- Difficulty date: April 4, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 65,725 hours, 51,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1211-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FOUND CORROSION IN LONGERON 22L BS 1211-1309.  FOUND OUT OF LIMITS.  FABRICATED AND REPLACED LONGERON 22L STA 1202-1338 IAW 51-10-01 FIG 15 PG 69 AND DWG 5936021 AND 51-30-05 PG 12.
